# SDR UIEA2013101900530

- Difficulty date: October 19, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 71,609 hours, 21,455 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Rt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FIRE LOOP NR 2 STATUS MESSAGE.  ACCOMPLISHED FAULT ISOLATION MANUAL 26-11-806,  OPS CHECKED AND INDICATION CHECKED NORMAL. OK FOR SERVICE.
